HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Duality formulas and variational integrals

Files in This Item:
pre134.pdf808.84 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83279

Title: Duality formulas and variational integrals
Authors: Aviles, Ptricio Browse this author
Giga, Yoshikazu Browse this author
Komuro, Naoto Browse this author
Issue Date: Jan-1992
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 134
Start Page: 2
End Page: 22
Abstract: A duality representation of a measure f ( z, µ) for a finite dimensional vector valued Radon measureµ is established ior a continuous function/= /(z,p) which is convex and of linear growth in p. Besides technical new aspects of the result the proof given here is simpler than those based on the theory of convex functionals. As an application, a new proof for a representation /(z, Vu) by the graph of u is given when u is a mapping of bounded variation.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68881
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University